CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Global viscosity solutions for eikonal equations on class A Lorentzian 2-tori 期刊论文
GEOMETRIAE DEDICATA, 2018, 卷号: 193, 期号: 1, 页码: 155-192
Authors:  Jin, Liang;  Cui, Xiaojun
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Global viscosity solutions  Lorentzian eikonal equations  Class A 2-tori  
Global viscosity solutions for eikonal equations on class A Lorentzian 2-tori 期刊论文
GEOMETRIAE DEDICATA, 2018, 卷号: 193, 期号: 1, 页码: 155
Authors:  Jin, Liang;  Cui, Xiaojun
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
Intersection number and stability of some inscribable graphs 期刊论文
GEOMETRIAE DEDICATA, 2016, 卷号: 185, 期号: 1, 页码: 105-121
Authors:  Liu, Jinsong;  Zhou, Ze
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Inscribable graph  Stability  Intersection number  Circle pattern  
A sharp estimate for the hexagonal circle packing constants 期刊论文
GEOMETRIAE DEDICATA, 2010, 卷号: 146, 期号: 1, 页码: 193-210
Authors:  He, Zhengxu;  Liu, Jinsong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Rigidity constant  Circle packing  Quasiconformal map  
A problem of blocking light rays 期刊论文
GEOMETRIAE DEDICATA, 1997, 卷号: 67, 期号: 2, 页码: 117-128
Authors:  Zong, CM
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
affine regular hexagon  Blaschke's selection theorem  difference body  Hausdorff-metric  Mahler's selection theorem  parallelohedron  tiling  
The translative kissing number of the Cartesian product of two convex bodies, one of which is two-dimensional 期刊论文
GEOMETRIAE DEDICATA, 1997, 卷号: 65, 期号: 2, 页码: 135-145
Authors:  Zong, CM
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
translative kissing number  lattice kissing number  Hadwiger's covering number  Minkowski-metric  affine-regular hexagon